Aperiodic tilings of the hyperbolic plane by convex polygons

被引:0
作者
G. A. Margulis
S. Mozes
机构
[1] Yale University,Department of Mathematics
[2] The Hebrew University of Jerusalem,Institute of Mathematics
来源
Israel Journal of Mathematics | 1998年 / 107卷
关键词
American Mathematical Society; Convex Polygon; Hyperbolic Plane; Tiling System; Colored Edge;
D O I
暂无
中图分类号
学科分类号
摘要
Several aperiodic hyperbolic tiling systems consisting of a single convex tile are constructed.
引用
收藏
页码:319 / 325
页数:6
相关论文
共 6 条
[1]  
Block J.(1992)Aperiodic tilings, positive scalar curvature and amenability of spaces Journal of the American Mathematical Society 5 907-918
[2]  
Weinberger S.(1997)Aperiodic tilings Inventiones Mathematicae 128 603-611
[3]  
Mozes S.(1979)Pentaplexity Mathematical Intelligencer 2 32-37
[4]  
Penrose R.(1991)Global order from local sources Bulletin of the American Mathematical Society 25 335-364
[5]  
Radin C.(1995)Aperiodic tilings in higher dimensions Proceedings of the American Mathematical Society 123 3543-3548
[6]  
Radin C.(undefined)undefined undefined undefined undefined-undefined